Upsilon-like concordance invariants from 𝔰𝔩n knot cohomology release_lvlagvydyreldbxnk76fhjtqci

by Lukas Lewark, Andrew Lobb

Published in Geometry and Topology by Mathematical Sciences Publishers.

2019   Volume 23, p745-780

Archived Files and Locations

application/pdf  538.0 kB
file_bfcf4dsv55hfvoouwta3ydx6ue (web) (webarchive)
application/pdf  432.5 kB
file_v5eczbj34rcxhnuczdw2zolbum (web) (webarchive)
application/pdf  503.7 kB
file_6sldwvmaf5eepdz7codjltakye (web) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Date   2019-04-08
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  1364-0380
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: b73f3653-01ff-4b5c-a195-2ad72df6f32e